Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 85, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this severe thunderstorm warning at Aug 8, 2019, 5:10 AM EDT for Nantucket County, Massachusetts. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2019, 5:10 AM EDT (09:10 UTC)
- Expired
- Aug 8, 2019, 5:31 AM EDT
- In force
- 21 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Nantucket County, MA
The radar
The Boston radar (KBOX), 117 km from the middle of the area, began a volume at 09:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Chatham, MA (KCHH), launched 00:00Z, 9.2 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 386 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 741 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
466
WUUS51 KBOX 080910
SVRBOX
MAC019-080945-
/O.NEW.KBOX.SV.W.0085.190808T0910Z-190808T0945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Boston/Norton MA
510 AM EDT Thu Aug 8 2019
The National Weather Service in Boston/Norton has issued a
* Severe Thunderstorm Warning for...
Nantucket County in southeastern Massachusetts...
* Until 545 AM EDT.
* At 510 AM EDT, a severe thunderstorm was located near Nantucket,
moving northeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Nantucket.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4123 6997 4123 7006 4128 7015 4130 7013
4130 7011 4134 7005 4137 7006 4140 7004
4128 6994
TIME...MOT...LOC 0910Z 218DEG 26KT 4128 7000
HAIL...<.75IN
WIND...60MPH
$$
Frank2 follow-up statements
115
WWUS51 KBOX 080913
SVSBOX
Severe Weather Statement
National Weather Service Boston/Norton MA
513 AM EDT Thu Aug 8 2019
MAC019-080945-
/O.CON.KBOX.SV.W.0085.000000T0000Z-190808T0945Z/
Nantucket MA-
513 AM EDT Thu Aug 8 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM EDT
FOR NANTUCKET COUNTY...
At 512 AM EDT, a severe thunderstorm was located near Nantucket,
moving northeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated and the Nantucket airport reported at 62
mph wind gust.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Nantucket.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4123 6997 4123 7006 4128 7015 4130 7013
4130 7011 4134 7005 4137 7006 4140 7004
4128 6994
TIME...MOT...LOC 0912Z 218DEG 26KT 4129 6998
HAIL...<.75IN
WIND...60MPH
$$
Frank120
WWUS51 KBOX 080931
SVSBOX
Severe Weather Statement
National Weather Service Boston/Norton MA
531 AM EDT Thu Aug 8 2019
MAC019-080941-
/O.CAN.KBOX.SV.W.0085.000000T0000Z-190808T0945Z/
Nantucket MA-
531 AM EDT Thu Aug 8 2019
...THE SEVERE THUNDERSTORM WARNING FOR NANTUCKET COUNTY IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
LAT...LON 4123 6997 4123 7006 4128 7015 4130 7013
4130 7011 4134 7005 4137 7006 4140 7004
4128 6994
TIME...MOT...LOC 0929Z 218DEG 26KT 4140 6987
$$
NoceraWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 4:12 AM EDT, 58 minutes earlier.
Area forecast discussion, Aug 8, 4:12 AM EDT, 58 minutes before
Area Forecast Discussion National Weather Service Boston/Norton MA 412 AM EDT Thu Aug 8 2019 .SYNOPSIS... A line of thunderstorms along a weak cold front will impact the outer Cape and Nantucket before sunrise and then exit offshore. Behind the front today, not quite as humid as Wednesday but remaining warm. A secondary weak cold front may trigger a few isolated showers and thunderstorms late this afternoon and evening, however much of the time it will be dry. A series of dry cold fronts will sweep across the area Friday and Saturday, each frontal passage delivering a reinforcing surge of dry and less humid air across the region. Our next chance of rain comes early to mid week. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... 4 AM Update... Today and Tonight ... Last round of storms moving across the outer Cape and Nantucket at 4 am and will exit offshore shortly. Behind this short wave passage expecting enough subsidence to provide a mainly dry day as column dries out a bit with PWATs falling from 2 inches to about 1.5 inches, K indices dropping from the 30s into the 20s and surface dew pts falling from the 70s into the 60s. Thus not quite as humid as yesterday but with highs in the 80s and dew pts in the 60s it will feel like a typical summer day. Late this afternoon and evening a trailing short wave and surface trough move across the region from 00z-06z. Modest mid level associated with this feature along with CAPES increasing to about 1000-1500 j/kg along with mid level lapse rates of 6-6.5C/KM. As short wave approaching wind fields aloft increase with 0-6 km shear increasing to about 25-30 kt. However given it's a low amplitude short wave forcing for ascent is limited. This combined with marginal instability and moisture should keep areal coverage of showers/T-storms to isolated or widely scattered. Given these parameters can't rule an isolated strong storm but the more likely scenario is for just isolated shower/T-storm with most areas remaining dry. Beach forecast ... if heading to any of the south coastal ocean beaches there could be some leftover rough surf and rip currents from gusty south winds overnight. Thus exercise caution especially if swimming at an unguarded beach. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/... 4 AM update ... Friday ... Another in a series of northern stream short waves moves across northern New England, with each short wave passage delivering a reinforcing surge of much drier/less humid air across the area. Some mid level moisture associated with short wave Fri along with mid level lapse rates approaching 7C/KM. However the column is fairly dry so probably just scattered to broken CU expected. However can't rule out an isolated shower over the high terrain. Dry weather prevails elsewhere along with quite pleasant conditions with dew pts in the 50s, making highs 80-85 comfortably warm. Refreshing west wind 10-15 mph will also keep warm temps at the beaches. && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... Highlights... * Mainly dry weekend * Slight chance of showers/t-storms north Saturday * Next chance for wet weather comes early-mid week Details... Friday night... Dry weather continues. Upper trough remains aloft but with a very dry column...should see clear skies and temperatures dipping into the 50s and 60s. Saturday... The upper trough digs south into southern New England Saturday, and models have begun to indicate the potential to see a few showers or thunderstorms out of this, mainly north of the Mass pike in the later morning/early afternoon. A smaller disturbance rotates around the base of the trough Saturday with a weak cold front and pre frontal trough forming at the surface. Even with quite a dry column, this could squeeze out some isolated showers and thunderstorms. Instability is decent (500-1000 J/kg CAPE) with an anomalously cold pool aloft (low level lapse rates 7.5-8C/km and 850mb temps near 7C). Could see some small hail out of any isolated storms. These should taper off in the late afternoon/evening as the trough axis passes. Coolest night of the period with temps in the 50s. Sunday... Building high pressure and rising heights will keep things dry and sunny on Sunday. Another cooler day...850 mb temps near 9C will support highs reaching the upper 70s to near 80. A continued dry airmass will keep things feeling pleasant with dewpoints in the mid 50s. Monday through Wednesday... By the start of the new week an upper trough over Hudson Bay dips south and cyclonic flow returns to the region. A shortwave and surface cold front crosses on or about Monday. Exactly how this plays out is still in question, but models have been trending toward a drier solution for this frontal passage. PWATs around 1.25" ahead of the front drop below an inch as drier air and a surface high pressure moves in behind. By mid week guidance is hinting at our next system moving in from the midwest which may bring the return of rain and thunderstorm chances. Temperatures through the period remain seasonable, in the upper 70s and low 80s. && .AVIATION /08Z THURSDAY THROUGH MONDAY/... Forecaster Confidence Levels... Low - less than 30 percent. Moderate - 30 to 60 percent. High - greater than 60 percent. Short Term /through Friday/... 06z update ... Today ... high confidence. Line of showers and T-storms over eastern MA at 06z will exit Cape Cod and Islands by 09z with improving conditions thereafter. Mainly MVFR conditions but improving to VFR by 12z-14z. Dry weather prevails with slight risk of widely scattered showers/T-storms late this afternoon from west to east but less areal coverage than Wed along with storms not as strong. Tonight ... high confidence Isolated to widely scattered MVFR showers with isolated thunder this evening. Otherwise VFR with dry weather. Low risk of MVFR conditions over Cape Cod and Islands. Friday ... high confidence VFR, dry weather and modest west wind 10-20 kt. KBOS Terminal...high confidence in TAF trends. KBDL Terminal...high confidence in TAF trends. Outlook /Friday Night through Monday/...Moderate to high Friday Night: VFR. Saturday: VFR. Breezy. Slight chance SHRA. Saturday Night through Sunday Night: VFR. Monday: VFR. Slight chance SHRA. && .MARINE... Forecaster Confidence Levels... Low - less than 30 percent. Moderate - 30 to 60 percent. High - greater than 60 percent. Short Term /through Friday/... 4 AM update ... Today ... Line of showers and thunderstorms over the outer Cape and Nantucket at 4 AM will continue moving offshore before sunrise. Drier weather follows later this morning into this afternoon along with improving vsbys. Light SSE winds becoming SW 10-15 with gusts to 20 kt later this morning into this afternoon. Tonight ... Low risk for a few showers and isolated thunderstorm this evening then moving offshore. SW winds 10-15 becoming west toward morning. Friday ... West winds 10-15 kt provides dry weather and good vsby. Outlook /Friday Night through Monday/...High confidence. Friday Night through Saturday: Winds less than 25 kt. Areas of seas approaching 5 ft. Saturday Night: Winds less than 25 kt. Seas locally approaching 5 ft. Sunday: Winds less than 25 kt. Sunday Night: Winds less than 25 kt. Areas of seas approaching 5 ft. Monday: Winds less than 25 kt. Areas of seas approaching 5 ft. Slight chance of rain showers, isolated thunderstorms. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...None. MA...None. RI...None. MARINE...Small Craft Advisory until noon EDT Friday for ANZ235-255-256. && SYNOPSIS...Nocera/BW NEAR TERM...Nocera SHORT TERM...Nocera LONG TERM...BW AVIATION...Nocera/BW MARINE...Nocera/BW
Hazardous weather outlook, Aug 8, 4:24 AM EDT, 46 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 424 AM EDT Thu Aug 8 2019 CTZ002>004-MAZ002>024-026-RIZ001>008-090830- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA- Northern Middlesex MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI- Washington RI-Newport RI-Block Island RI- 424 AM EDT Thu Aug 8 2019 This Hazardous Weather Outlook is for northern Connecticut, all of Massachusetts east of Berkshire County, and Rhode Island. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230>237-250-251-254>256-090830- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 424 AM EDT Thu Aug 8 2019 This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/us.nationalweatherservice.boston.gov You can follow us on Twitter at @NWSBoston
In the hours before
Local storm report, Aug 8, 2:06 AM EDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
206 AM EDT THU AUG 08 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1247 AM FLOOD 1 SE NEWTON CORNER 42.35N 71.18W
08/08/2019 MIDDLESEX MA AMATEUR RADIO
CHURCH STREET CLOSED DUE TO FLOODING
&&
EVENT NUMBER BOX1902842
BWSpecial weather statement, Aug 8, 2:52 AM EDT, 2 hours 18 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
252 AM EDT Thu Aug 8 2019
MAZ019-022>024-080730-
Nantucket MA-Eastern Plymouth MA-Barnstable MA-Dukes MA-
252 AM EDT Thu Aug 8 2019
...STRONG THUNDERSTORM...
At 252 AM EDT, Doppler radar was tracking a strong thunderstorm near
Edgartown, moving northeast at 30 mph.
Winds in excess of 40 mph will accompany this storm.
Locations impacted include...
Plymouth, Barnstable, Falmouth, Brewster, Oak Bluffs, Edgartown,
Tisbury, Yarmouth, Sandwich, Bourne, Dennis, Mashpee, Harwich,
Chatham, Orleans, Eastham, West Tisbury, Chilmark and Hyannis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.
Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.
&&
LAT...LON 4174 6985 4154 7003 4165 6999 4158 7043
4154 7047 4130 7029 4154 7048 4154 7059
4148 7064 4148 7056 4142 7053 4142 7043
4134 7044 4133 7069 4194 7053 4178 7047
4173 7027 4182 7002
TIME...MOT...LOC 0652Z 216DEG 26KT 4138 7054
FrankLocal storm report, Aug 8, 3:59 AM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
359 AM EDT THU AUG 08 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 AM TSTM WND DMG 1 NNW FIVE CORNERS 42.04N 71.13W
08/08/2019 BRISTOL MA AMATEUR RADIO
POWER LINES DOWN BY BAY RD
&&
EVENT NUMBER BOX1902843
BWLocal storm report, Aug 8, 4:00 AM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
400 AM EDT THU AUG 08 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 AM TSTM WND DMG 1 SE MONTELLO 42.09N 71.00W
08/08/2019 PLYMOUTH MA AMATEUR RADIO
TREE BRANCHES AND WIRES DOWN
&&
EVENT NUMBER BOX1902844
BWLocal storm report, Aug 8, 4:02 AM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
402 AM EDT THU AUG 08 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 AM TSTM WND DMG SPRINGDALE 42.16N 71.13W
08/08/2019 NORFOLK MA AMATEUR RADIO
TREE DOWN ON PLEASANT ST
&&
EVENT NUMBER BOX1902845
BWSpecial weather statement, Aug 8, 5:05 AM EDT, 5 minutes before
Special Weather Statement National Weather Service Boston/Norton MA 505 AM EDT Thu Aug 8 2019 MAZ024-080930- Nantucket MA- 505 AM EDT Thu Aug 8 2019 ...STRONG THUNDERSTORM... At 504 AM EDT, Doppler radar was tracking a strong thunderstorm near Nantucket, moving northeast at 30 mph. Winds in excess of 40 mph will accompany this storm. Locations impacted include... Nantucket. PRECAUTIONARY/PREPAREDNESS ACTIONS... Get indoors when this storm approaches. Winds may be strong enough to produce minor damage, such as a few downed branches. && LAT...LON 4123 6997 4123 7011 4136 7001 4128 6994 TIME...MOT...LOC 0904Z 219DEG 26KT 4126 7000 Frank
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 8:04 PM EDT | Areal Flood Warning | BOX | Franklin, Hampden, Hampshire, Worcester | 2 hr |
| Aug 7, 8:04 PM EDT | Flash Flood Watch | BOX | Franklin, Hampden, Hampshire, Middlesex, Worcester | 4 hr |
| Aug 7, 8:56 PM EDT | Areal Flood Warning | BOX | Middlesex, Worcester | 3 hr |
| Aug 7, 8:58 PM EDT | Severe Thunderstorm Warning | BOX | Middlesex, Norfolk, Worcester | 62 min |
| Aug 7, 9:49 PM EDT | Areal Flood Warning | BOX | Worcester | 116 min |
| Aug 7, 10:15 PM EDT | Areal Flood Warning | BOX | Essex, Middlesex | 2 hr |
| Aug 7, 10:18 PM EDT | Special Weather Statement | BOX | Suffolk | 42 min |
| Aug 7, 10:30 PM EDT | Severe Thunderstorm Warning | BOX | Essex, Middlesex, Norfolk, Suffolk | 60 min |
| Aug 7, 10:34 PM EDT | Special Marine Warning | BOX | 116 min | |
| Aug 7, 10:52 PM EDT | Areal Flood Warning | BOX | Essex, Middlesex, Norfolk, Plymouth, Suffolk | 113 min |
| Aug 7, 11:39 PM EDT | Severe Thunderstorm Warning | BOX | Bristol | 66 min |
| Aug 7, 11:45 PM EDT | Special Marine Warning | BOX | 60 min | |
| Aug 8, 12:08 AM EDT | Special Marine Warning | BOX | 67 min | |
| Aug 8, 12:14 AM EDT | Areal Flood Warning | BOX | Bristol, Norfolk, Worcester | 2 hr |
| Aug 8, 12:49 AM EDT | Special Weather Statement | BOX | Bristol | 41 min |
| Aug 8, 1:00 AM EDT | Severe Thunderstorm Warning | BOX | Bristol | 60 min |
| Aug 8, 1:08 AM EDT | Special Marine Warning | BOX | 97 min | |
| Aug 8, 1:19 AM EDT | Severe Thunderstorm Warning | BOX | Bristol, Norfolk, Plymouth, Suffolk | 56 min |
| Aug 8, 1:37 AM EDT | Special Marine Warning | BOX | 83 min | |
| Aug 8, 2:22 AM EDT | Special Marine Warning | BOX | 53 min | |
| Aug 8, 2:52 AM EDT | Special Weather Statement | BOX | Barnstable | 38 min |
| Aug 8, 2:54 AM EDT | Special Marine Warning | BOX | 66 min | |
| Aug 8, 2:59 AM EDT | Severe Thunderstorm Warning | BOX | Barnstable, Dukes | 38 min |
| Aug 8, 3:13 AM EDT | Special Marine Warning | BOX | 32 min | |
| Aug 8, 3:34 AM EDT | Severe Thunderstorm Warning | BOX | Barnstable | 23 min |
| Aug 8, 3:42 AM EDT | Special Marine Warning | BOX | 63 min | |
| Aug 8, 3:44 AM EDT | Special Marine Warning | BOX | 61 min | |
| Aug 8, 3:48 AM EDT | Severe Thunderstorm Warning | BOX | Nantucket | 42 min |
| Aug 8, 4:18 AM EDT | Special Marine Warning | BOX | 57 min | |
| Aug 8, 4:20 AM EDT | Small Craft Advisory | BOX | 35 hr | |
| Aug 8, 4:25 AM EDT | Severe Thunderstorm Warning | BOX | Barnstable, Nantucket | 65 min |
| Aug 8, 4:34 AM EDT | Special Marine Warning | BOX | 56 min | |
| Aug 8, 5:05 AM EDT | Special Weather Statement | BOX | Nantucket | 25 min |
| Aug 8, 5:06 AM EDT | Special Marine Warning | BOX | 39 min | |
| Aug 8, 6:08 PM EDT | Severe Thunderstorm Warning | BOX | Franklin, Hampden, Hampshire | 52 min |
| Aug 8, 6:30 PM EDT | Severe Thunderstorm Warning | BOX | Franklin, Hampden, Hampshire, Worcester | 60 min |
| Aug 8, 7:20 PM EDT | Severe Thunderstorm Warning | BOX | Franklin, Hampden, Hampshire, Middlesex, Worcester | 44 min |
Nearby
Severe Thunderstorm Warnings in Massachusetts, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.